# SDR SWAA2022031076809

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120BF UPPER SURFACE LEFT SIDE EDGE HAS CORROSION / FOUND PANEL 120BF TO BE OUT OF LIMITS WITH MORE THAT 30% DAMAGE DUE TO WORN/WARPED SURFACE IAW SRM 53-00-53-1A-1 STEP 5. VERIFIED RECEIVED REPLACEMENT FLOOR PANEL P/.N 453A1610-4 ATAG WN3993. IAW AIPC 25-52-10-01
